By Topic

The asymptotic risk in a signal parameter estimation problem

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
L. D. Brown ; Dept. of Math., Cornell Univ., Ithaca, NY, USA ; R. C. Liu

In estimating the unknown location of a rectangular signal observed with white noise, the asymptotic risks of three important estimators are compared under L1/L2 losses. A different numerical scheme is used to improve the accuracy of I.A. Ibragimov and R.Z. Hasminskii's (Statistical Estimation-Asymptotic Theory, 2nd. ed., New York: Springer-Verlag, 1985) result, which also leads to further information and numerical comparisons about the problem

Published in:

IEEE Transactions on Information Theory  (Volume:39 ,  Issue: 1 )